# SDR DALA2018100705926

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 1,250 hours, 562 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORT ELECTRICAL BURNING SMELL FROM PED AT L1 IN FORWARD CABIN, FOUND ARCING ON RIGHT SIDE OF THE HDD-OML COVER R&R HDD OML. IFE SYSTEM PART RD-FA1173-01 SN OFF: Q3977.
